# SDR UALA2013022201057

- Difficulty date: February 22, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 56,448 hours, 6,710 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE SKIN CORRODED STA 1476 S13R - S14R.  ALSO BETWEEN S4R-S5R.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGE.  HFEC FABRICATE AND INSTALL REPAIR PARTS IAW ECRA 5330-04436.
